they have gotten much worse and I have had echo scans and holitor monitors.They show regular bi-gems and tr-gems.I have three stents and stress tests and BP are normal.Can the tenormin be exacerbating the ectopics (ventricular) and the mild SVTs I am experiencing.During exercise the ectopics go away.Does this not suggest that the tenormin may be slowing my heart doown too much? Jim Feeney.
- Tenormin Information for Consumers
- Tenormin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tenormin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2010 • 1 answer
I m 46 year old I m high blood pressure patient take pills tenormin and isinopril.can I take cialls?
Posted 13 Nov 2011 • 1 answer
Posted 16 Nov 2012 • 1 answer
Posted 29 Dec 2012 • 1 answer
Posted 30 Jul 2014 • 2 answers